# SDR FDEA201904050762

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 27,940 hours, 15,624 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER SURFACE FROM O/B TO I/B 10 IN , FROM T/E TO L/E 11 IN FOUND BULGE REPAIRED THE RH AILERON UPPER SURFACE FROM O/B TO I/B 10 IN , FROM T/E TO L/E 11 IN   BULGE PER A300-600F SRM57-61-11-101 FIG103 AND SRM51-77-12 PARA.4.D.(3) . EA # 6-5750-  T0345986 P1 RAISED FOR RSC TRACKING. EA TITLE: WING - FLIGHT SURFACES - RH AILERON   TRAILING EDGE WEDGE UPPER SURFACE BULGE REPAIR - RSC TRACKING . MAJOR REPAIR   IAW FEDEX GMM 6-2-100
